MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CERTAS PLUS INLINE VALVE ONLY

INTEGRA LIFESCIENCES SWITZERLAND SAR CERTAS PLUS INLINE VALVE ONLY
Catalog Number 828800PL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
The physician reported the certas plus inline valve (828800pl) failed and had to be replaced.No additional information has been received.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The certas plus inline valve (828800pl) was returned for evaluation.Device history record (dhr) - or the product code 82-8800pl with lot 7456068 conformed to the specifications when released to stock.Failure analysis - -the position of the cam when valve was received was at setting 1.The valve was visually inspected, and no defect was noted.The valve passed the test for programming, occlusion, leak, reflux and pressure.Root cause analysis - no root cause could be determined as the technician could not confirm any problem with the valve at the time of investigation.The possible root cause for the reported issue could be due to biologicals debris.Accumulation of biological matter within the valve can cause difficulties adjusting the valve setting with the tool kit and impair the anti-reflux function.

Brand Name
CERTAS PLUS INLINE VALVE ONLY
Common Device Name
CERTAS PLUS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22864249
Report Number3013886523-2025-00214
Device Sequence Number12670455
Product Code JXG
UDI-Device Identifier10381780535362
UDI-Public(01)10381780535362(11)240912(17)290831(10)7456068
Combination Product (Y/N)N
PMA/510(K) Number
K223330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number828800PL
Device Lot Number7456068
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown